The pattern of surface waves in a shallow free surface flow

Horoshenkov, K.V. orcid.org/0000-0002-6188-0369, Nichols, A. orcid.org/0000-0003-2821-621X, Tait, S.J. et al. (1 more author) (2013) The pattern of surface waves in a shallow free surface flow. Journal of Geophysical Research: Earth Surface, 118 (3). pp. 1864-1876. ISSN 2169-9003

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: ©2013. The Authors. This is an open access article under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/3.0/), which permits use, distribution and reproduction in any medium, provided the original work is properly cited.
Keywords: turbulence; water flow; surface waves
Dates:
  • Published: 17 September 2013
  • Accepted: 20 July 2013
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Civil and Structural Engineering (Sheffield)
The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 03 Aug 2016 14:57
Last Modified: 29 May 2018 10:39
Published Version: http://dx.doi.org/10.1002/jgrf.20117
Status: Published
Publisher: American Geophysical Union
Refereed: Yes
Identification Number: https://doi.org/10.1002/jgrf.20117
Related URLs:

Share / Export

Statistics